# SDR SIMA201109410

- Difficulty date: April 3, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 17,632 hours, 15,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3658 DURING TAXI THE 3 EMERGENCY LIGHT FLOOR PROXIMITY STRIPS WERE FOUND TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET TRANSIENT CONDITION OF BATTERY PACK NR 4.  THE SYSTEM CHECKED GOOD IAW AMM 33-50-04.  ALL EMERGENCY LIGHTS OPERATE AS REQUIRED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
